If you are taking birth control pills, there is a chance that this might be causing the abnormal bleeding. This is especially the case if you have just recently started taking these pills, or if you vary the times of day when you take them. Another possibility is that you have an infection of the pelvic organs or pelvic inflammatory disease (PID). In this case, the bleeding almost always happens shortly after intercourse. There can be a number of other reasons for vaginal bleeding and the majority of them are not life-threatening conditions. That having been said, you should always visit your doctor if abnormal bleeding continues. If you continue to experience bleeding for the next two to three days, you should certainly make an appointment with your doctor.
I finished my period 2 days ago and I have started bleeding again should I be worried
I finished my period about 2 days ago and now I'm spotting could it be because I have lupus?